Loading [MathJax]/jax/output/SVG/config.js
Theory of Stochastic Processes
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory of Stochastic Processes, 2018, том 23(39), выпуск 1, страницы 6–17 (Mi thsp260)  

Bernstein-von Mises Theorem and small noise asymptotics of Bayes estimators for parabolic stochastic partial differential equations

Jaya P. N. Bishwal

Department of Mathematics and Statistics, University of North Carolina at Charlotte, 376 Fretwell Bldg, 9201 University City Blvd., Charlotte, NC 28223-0001
Список литературы:
Аннотация: The Bernstein-von Mises theorem, concerning the convergence of suitably normalized and centred posterior density to normal density, is proved for a certain class of linearly parametrized parabolic stochastic partial differential equations (SPDEs) driven by space-time white noise as the intensity of noise decreases to zero. As a consequence, the Bayes estimators of the drift parameter, for smooth loss functions and priors, are shown to be strongly consistent and asymptotically normal, asymptotically efficient and asymptotically equivalent to the maximum likelihood estimator as the intensity of noise decreases to zero. Also computable pseudo-posterior density and pseudo-Bayes estimators based on finite dimensional projections are shown to have similar asymptotics as the noise decreases to zero and the dimension of the projection remains fixed.
Ключевые слова: stochastic partial differential equations, cylindrical Brownian motion, Bernstein-von Mises theorem, Bayes estimator, consistency, asymptotic normality, small noise.
Реферативные базы данных:
Тип публикации: Статья
MSC: 60F10, 60H15 , 62F03, 62M07
Язык публикации: английский
Образец цитирования: Jaya P. N. Bishwal, “Bernstein-von Mises Theorem and small noise asymptotics of Bayes estimators for parabolic stochastic partial differential equations”, Theory Stoch. Process., 23(39):1 (2018), 6–17
Цитирование в формате AMSBIB
\RBibitem{Bis18}
\by Jaya~P.~N.~Bishwal
\paper Bernstein-von Mises Theorem and small noise asymptotics of Bayes estimators for parabolic stochastic partial differential equations
\jour Theory Stoch. Process.
\yr 2018
\vol 23(39)
\issue 1
\pages 6--17
\mathnet{http://mi.mathnet.ru/thsp260}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3948503}
\zmath{https://zbmath.org/?q=an:07068453}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/thsp260
  • https://www.mathnet.ru/rus/thsp/v23/i1/p6
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Theory of Stochastic Processes
    Статистика просмотров:
    Страница аннотации:146
    PDF полного текста:66
    Список литературы:36
     
      Обратная связь:
    math-net2025_04@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025